Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 482, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 22, 2008, 9:49 PM EDT for 4 counties in Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2008, 9:49 PM EDT (01:49 UTC)
- Expired
- Jul 22, 2008, 10:22 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Glascock County, GA, Hancock County, GA, Warren County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 87 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 632 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 230149
SVRFFC
GAC125-141-301-303-230230-
/O.NEW.KFFC.SV.W.0482.080723T0149Z-080723T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
949 PM EDT TUE JUL 22 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN GLASCOCK COUNTY IN EAST CENTRAL GEORGIA
EAST CENTRAL HANCOCK COUNTY IN EAST CENTRAL GEORGIA
CENTRAL WARREN COUNTY IN EAST CENTRAL GEORGIA
NORTH CENTRAL WASHINGTON COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 1030 PM EDT
* AT 948 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM WARRENTON TO HAMBURG STATE PARK...
MOVING EAST AT 9 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GIBSON.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3323 8260 3313 8261 3314 8266 3311 8266
3305 8262 3297 8264 3315 8294 3356 8265
3333 8252
TIME...MOT...LOC 0149Z 274DEG 8KT 3345 8272 3326 8276
3321 8280
$$1 follow-up statement
000
WWUS52 KFFC 230222
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1019 PM EDT TUE JUL 22 2008
GAC125-141-301-303-230229-
/O.CAN.KFFC.SV.W.0482.000000T0000Z-080723T0230Z/
WASHINGTON GA-GLASCOCK GA-HANCOCK GA-WARREN GA-
1019 PM EDT TUE JUL 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WARREN...EAST CENTRAL
HANCOCK...WESTERN GLASCOCK AND NORTH CENTRAL WASHINGTON COUNTIES IS
CANCELLED...
THUNDERSTORMS HAVE WEAKENED AND ARE NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...LOCALLY HEAVY RAIN AND A FEW LIGHTNING
STRIKES MAY PERSIST UNTIL AROUND 1035 PM EDT IN GLASCOCK AND EASTERN
WASHINGTON COUNTIES.
IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING
CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3323 8260 3313 8261 3314 8266 3311 8266
3305 8262 3297 8264 3315 8294 3356 8265
3333 8252
TIME...MOT...LOC 0219Z 293DEG 16KT 3333 8255 3321 8261
3316 8265
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 9:26 PM EDT, 23 minutes earlier.
Area forecast discussion, Jul 22, 9:26 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 926 PM EDT TUE JUL 22 2008 .UPDATE... HAVE ISSUED A COUPLE OF ZONE UPDATES TO KEEP UP WITH WATCH UPDATES...AND UPDATED WX GRIDS ALONG WITH IT. RAIN-COOLED AIR BEHIND THE LIND OF TSRA MAY BE A TAD COOLER THAN FORECAST LOWS BUT RIGHT NOW THEY ARE RIGHT IN LINE WITH FORECAST LOWS SO THESE WILL HAVE TO BE MONITORED THROUGH THE NIGHT...DEWPOINTS STILL REMAIN HIGH SO THAT MAY BE WHAT KEEPS LOWS ON TRACK. HAVE MADE ONE FINAL ADJUSTMENT TO WX GRIDS AFTER CANCELING THE WATCH...SO HAVE REMOVED ALL MENTION OF SEVERE AS LAST AREA OF SEVERE IS ALMOST OUT OF THE CWA. WILL SEND ZONES (AGAIN) SHORTLY. TDP && .PREV DISCUSSION... /ISSUED 520 PM EDT TUE JUL 22 2008/ SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... SHORT WAVE ACROSS CENTRAL MISSISSIPPI RIVER VALLEY THIS AFTERNOON WILL APPROACH NORTH GEORGIA THIS EVENING. SHOWERS AND THUNDERSTORMS ARE ALREADY DEVELOPING THIS AFTERNOON ACROSS NORTHERN ALABAMA...MISSISSIPPI AND INTO TENNESSEE. EXPECT THUNDERSTORM ACTIVITY TO INCREASE...PARTICULARLY ACROSS NORTH GEORGIA LATER THIS AFTERNOON INTO THE EVENING AS SHORT WAVE APPROACHES. ENVIRONMENT APPEARS FAVORABLE FOR WET MICROBURSTS WITH NAM FCST SOUNDINGS FOR THIS EVENING DEPICTING STEEP LOW-LEVEL LAPSE RATES WITH CLASSIC INVERTED-V PROFILE SHOWING UP THROUGH EARLY EVENING...SO ADDED MENTION OF DAMAGING WIND TO NORTHWESTERN COUNTIES THROUGH 8 PM. AS WITH LAST NIGHT...EXPECT THAT ACTIVITY WILL PERSIST WELL INTO THE NIGHT TONIGHT AS OUTFLOW PUSHES INTO AREAS THAT RECEIVED LITTLE CONVECTIVE ACTIVITY THIS AFTERNOON. AS THE FRONT APPROACHES GEORGIA TOMORROW...EXPECTING BEST POPS WILL BE ACROSS NORTH GEORGIA FROM EARLY TO MID-AFTERNOON...SHIFTING TO CENTRAL GEORGIA LATER IN THE EVENING. LEANED HEAVILY TOWARDS NAM FOR THIS FORECAST PERIOD AS IT SEEMED TO HAVE A BETTER HANDLE ON CURRENT CONVECTION...AND GFS WAS PLAGUED WITH CONVECTIVE FEEDBACK PROBLEMS AND DID NOT MATCH WELL AT ALL WITH ONGOING CONVECTION. NAM/ECMWF SHOW A SECOND SHORT WAVE MOVING ACROSS NORTH GEORGIA THURSDAY NIGHT...POSSIBLY KEEPING CONVECTION ACTIVE INTO THE OVERNIGHT HOURS YET AGAIN. FOR TEMPERATURES...GENERALLY WENT BELOW MOS NUMBERS DUE TO EXPECTED RAIN COOLED AIR IN NORTH GEORGIA TONIGHT...AND INCREASED CLOUD COVER AND PRECIP ACROSS THE AREA ON THURSDAY. LONG TERM /FRIDAY THROUGH TUESDAY/... PATTERN LOOKS TO REMAIN CONSISTENT THROUGH THE EXTENDED PERIOD WITH SEASONALLY STRONG UPPER RIDGE ANCHORED ACROSS THE PLAINS...KEEPING GEORGIA IN NORTHWEST FLOW. GFS HAS ANOTHER FRONT APPROACHING GEORGIA ON SATURDAY AND POSSIBLY AGAIN ON TUESDAY. OVERALL...NORTHWEST FLOW WILL KEEP TEMPERATURES NEAR SEASONAL AVERAGES...WITH CHANCES FOR PRECIP EVERY FEW DAYS AS DISTURBANCES RIDE THROUGH THE BASE OF THE UPPER TROUGH ACROSS THE NORTHEAST. FIRE WEATHER... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THROUGH THIS EVENING ALONG AN OUTFLOW BOUNDARY PUSHING INTO GEORGIA FROM THE TENNESSEE RIVER VALLEY. A FRONTAL BOUNDARY WILL APPROACH GEORGIA ON THURSDAY...CONTINUING CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL GEORGIA. MSR/TDP AVIATION... THUNDERSTORMS AFFECTING MAINLY WEST SIDE OF THE STATE SO FAR THIS AFTERNOON. HOWEVER...CAN NOT COMPLETELY RULE OUT DEVELOPMENT ELSEWHERE AS SHORTWAVE APPROACHES THIS EVENING. LEANING TOWARD GOING WITH TEMPO THUNDER ATL METRO TAFS AND CSG UNTIL AROUND 02Z... OTHERWISE VCTS ALL TAF SITES UNTIL AROUND MIDNIGHT. HOWEVER...DO HAVE SOME CONCERN THAT COULD SEE ISOLATED STORMS CONTINUE PASS MIDNIGHT WITH SHORTWAVE IN THE AREA. OUTSIDE OF T-STORM AREAS...VFR CONDITIONS SHOULD PREVAIL OVERNIGHT AND INTO WEDNESDAY. HAZE/PATCHY FOG MAY RESTRICT VSBYS 3 TO 5 MILES LATE TONIGHT/EARLY WEDNESDAY. MAY SEE TSTORMS DEVELOPMENT A BIT EARLIER WEDNESDAY WITH FRONTAL BOUNDARY DRIFTING INTO NORTH GEORGIA. PLAN TO GO WITH VCTS NORTH TAF SITES BY 16Z...18Z CENTRAL SECTIONS. SOUTH TO SOUTHWEST WINDS 5 KTS OR LESS (OUTSIDE OF T-STORMS AREAS) OVERNIGHT. SOUTHWEST TO WEST 7 TO 10 KTS WEDNESDAY...(GUSTS TO 40 KTS POSSIBLE IN STORMS WEDNESDAY AFTERNOON). 049 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 90 69 89 69 / 50 30 40 30 20 ATLANTA 72 87 71 89 71 / 50 40 30 20 10 BLAIRSVILLE 64 84 65 82 61 / 50 50 30 20 10 CARTERSVILLE 68 89 67 91 66 / 50 50 20 20 10 COLUMBUS 73 90 71 92 73 / 50 30 40 40 20 GAINESVILLE 70 87 69 88 70 / 50 50 30 20 10 MACON 72 91 71 92 72 / 50 30 40 40 20 ROME 69 87 69 92 69 / 50 50 20 20 10 PEACHTREE CITY 68 88 69 88 67 / 50 40 40 20 10 VIDALIA 72 92 70 91 71 / 50 30 40 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && TDP
Hazardous weather outlook, Jul 22, 11:06 AM EDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1106 AM EDT TUE JUL 22 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231215- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1106 AM EDT TUE JUL 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE OVER MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... WEAKENING HIGH PRESSURE OVER THE STATE WILL CONTINUED OVER NORTH AND CENTRAL GEORGIA. A WEAK TROUGH EXTENDED ACROSS THE NORTHERN PORTION OF THE STATE. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY RAIN GUSTY WINDS AND SMALL HAIL ARE ALSO POSSIBLE. THE FAVORED PLACE FOR AFTERNOON AND EVENING THUNDERSTORM DEVELOPMENT IS ALL OF NORTH GEORGIA BETWEEN 2PM AND 10PM. .DISCUSSION... HIGH PRESSURE CONTINUES TO WEAKEN OVER THE AREA WITH MOIST WESTERLY FLOW SETTING UP ACROSS THE REGION. WITH NUMEROUS OUTFLOW BOUNDARIES ACROSS THE STATE LEFT OVER FROM YESTERDAYS CONVECTIVE DEVELOPMENT THEY SHOULD ACT AS A CATALYST FOR THUNDERSTORMS TO DEVELOP AROUND TODAY. DIURNALLY DRIVEN INSTABILITY INDICES WILL INCREASE THIS AFTERNOON WITH CAPES EXPECTED IN THE 1500 TO 3000 RANGE AND LIFTED INDICES AROUND MINUS TWO TO MINUS FIVE. MODEL CROSS SECTIONS SHOW DECENT MOISTURE FROM THE SURFACE TO THE MID LEVELS SO AND THUNDERSTORMS THAT DO DEVELOP SHOULD HAVE SUPPORT DURING THE PRIME HEATING OF THE DAY. MOST THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LIMITS ...HOWEVER A THUNDERSTORM MAY PULSE BRIEFLY TO SEVERE WITH GUSTY WIND AND POSSIBLE LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 22, 8:37 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG GAINESVILLE 34.29N 83.83W
07/22/2008 HALL GA COUNTY OFFICIAL
NUMEROUS TREES DOWN ACROSS THE ENTIRE COUNTY.
&&
MSRSpecial weather statement, Jul 22, 8:49 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 849 PM EDT TUE JUL 22 2008 GAZ074-076-086-230115- 849 PM EDT TUE JUL 22 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN EMANUEL...WASHINGTON AND JEFFERSON COUNTIES UNTIL 915 PM EDT... AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 7 MILES NORTHEAST OF DAVISBORO TO 5 MILES SOUTHWEST OF CANOOCHEE...MOVING NORTHEAST AT 9 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS EMANUEL...WASHINGTON AND JEFFERSON COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DAVISBORO... TWIN CITY...STELLAVILLE...CANOOCHEE...WRENS...SUMMERTOWN...LOUISVILLE AND BARTOW. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Local storm report, Jul 22, 9:16 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 PM EDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN GAINESVILLE 34.29N 83.83W
07/22/2008 U0.00 INCH HALL GA AMATEUR RADIO
ROOF COLLAPSE ALONG QUEEN CITY PARKWAY DUE TO RAINWATER
BUILDUP.
&&
SKONARIKSpecial weather statement, Jul 22, 9:19 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 919 PM EDT TUE JUL 22 2008 GAZ061-062-075-230145- 919 PM EDT TUE JUL 22 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN GLASCOCK...HANCOCK AND WARREN COUNTIES UNTIL 945 PM EDT... AT 918 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MAYFIELD...MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS GLASCOCK...HANCOCK AND WARREN COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE POWELTON...CULVERTON... MAYFIELD...JEWELL...NORRIS...BASTONVILLE...WARRENTON...GIBSON AND CAMAK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 22, 9:22 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 922 PM EDT TUE JUL 22 2008 GAZ086-230145- 922 PM EDT TUE JUL 22 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN EMANUEL COUNTY UNTIL 945 PM EDT... AT 918 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM SUMMERTOWN TO TWIN CITY...MOVING EAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS EMANUEL COUNTY THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MODOC...TWIN CITY...SUMMERTOWN...CANOOCHEE AND GARFIELD. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jul 22, 9:34 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
934 PM EDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG DRAKETOWN 33.83N 85.04W
07/22/2008 HARALSON GA COUNTY OFFICIAL
SEVERAL TREES AND A FEW POWERLINES DOWN.
&&
SKONARIKThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:03 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Madison | 27 min |
| Jul 22, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 34 min |
| Jul 22, 9:30 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 45 min |
| Jul 23, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Peach, Taylor | 51 min |
| Jul 23, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 41 min |
| Jul 23, 6:12 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 48 min |
| Jul 23, 7:46 PM EDT | Severe Thunderstorm Warning | FFC | Schley, Sumter | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.